# SDR QXEA2009110300909

- Difficulty date: October 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 16,262 hours, 11,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE NOSE GEAR INDICATOR REMAINED RED.  MASTER WARNING "GEAR DISAGREE" CAME ON.  RETURNED TO FIELD LANDING WEIGHT 67800LBS, RATE OF DESCENT AT TOUCHDOWN WAS 100 FPM.  ADJUSTED NLG UP AND LOCKED SENSOR, PX22 IAW TASK 32-61-05-820-804.  PERFORMED GEAR OPERATIONAL TEST IAW 32-30-00-710-801. OPS TEST GOOD. RETURNED TO SERVICE.  NO PARTS REPLACED.
